MathSciNet Relay Station
MathSciNet bibliographic data
MR2221177 65M06 (76M20)
Li, Jichun; Visbal, Miguel R. High-order compact schemes for nonlinear dispersive waves. J. Sci. Comput. 26 (2006), no. 1, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement